# SDR AALA20090806TUL17

- Difficulty date: August 4, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 57,858 hours, 24,323 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 59360391
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO AFT DOOR FRAME AFT STRAP IS DAMAGED BELOW THE RIGHT TIE DOWN TRACK INBOARD LANDING AT STATION 702 LONGERON 30R-26R.  REPLACED STRAP UNDER AARD 53-00-00-012.
